# SDR USAA2012030800008

- Difficulty date: February 26, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 71,079 hours, 31,784 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371235006
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - EXCESSIVE PLAY AT RUDDER HINGE POINT NR 4 AT BR4/STA 206.  REPLACED RUDDER HINGE FITTING AT HINGE POINT NR 4 AT BR4/STA 206 IAW A320 SRM 51-72-11 & AMM 55-36-41-400-001.
